# SDR WRXR20240909001

- Difficulty date: September 9, 2024
- Submitted: September 9, 2024
- Operation: Air carrier
- Aircraft: N532EA
- Make and model: Cndair CL6002C10
- Aircraft serial: 10310
- Aircraft time: 28,922 hours, 22,398 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Intercostal
- Part number: SH67032047
- Condition: Corroded
- Location: Zone 200
- Part time: 28,922 hours, 22,398 cycles
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INTERCOSTAL C/T STRINGER 20R, BETWEEN FRAMES AT FS310.00 AND FS319.70, BELOW AND FORWARD OF THE SERVICE DOOR LOWER SILL (WL72.50), HAS LIGHT CORROSION ON THE UPPER FACE. 319.70 HAS ELONGATED HOLE THROUGH INTERCOSTAL AND DRILL START IN STRINGER. HOLE MEASURES: .235 X .160 THROUGH INTERCOSTAL. REPAIR AND INSTALLATION OF INTERCOSTAL AND STRINGER COMPLETED IAW REO 670-53-21-2451. PERFORMED BLEND OUT OF DAMAGE TO SMOOTH CONTOUR IN 2 (EA) AREAS PER SRM 51-12-00 (20:1 TRANSITION) AND NDT PER 51-20-006 AND DETERMINED REWORKED AREAS WERE CRACK FREE PER PARAGON NDT JOB NO. A270824. FINAL REPAIR HOLE SIZE .2750" DIA. PERFORMED REPAIR STEPS 1 THRU 12. INSTALLED THE 2 (EA) MANUFACTURED FREEZE PLUGS 670-53-21-2451-1 AND -2
ON STRINGER AND INTERCOSTAL.
